MAUDE Adverse Event Report: AS LVP 20D 1.2M; INTRAVASCULAR ADMINISTRATION SET

AS LVP 20D 1.2M; INTRAVASCULAR ADMINISTRATION SET
Model Number 2207-0007
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the gem v/nv 20d no port wouldn't prime due to flow issues/blockage.This complaint was created to capture the 3rd of 3 related incidents.The following information was provided by the initial reporter: "i'm not certain but i believe they have had 7 more instances of the iv set not priming past the 1.2 micron filter.".
 
Event or Problem Description
It was reported that the as lvp 20d 1.2m wouldn't prime due to flow issues/blockage.This complaint was created to capture the 3rd of 3 related incidents.The following information was provided by the initial reporter: "i'm not certain but i believe they have had 7 more instances of the iv set not priming past the 1.2 micron filter.".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.4.Medical device lot #: 20115719 d.4.Medical device expiration date: 11/4/2023 h.4.Device manufacture date: 11/4/2020 d.4.Medical device lot #: 20105929 d.4.Medical device expiration date: 10/7/2023 h.4.Device manufacture date: 10/7/2020 d.4.Medical device lot #: 20105914 d.4.Medical device expiration date: 10/8/2023 h.4.Device manufacture date: 10/6/2020 d.4.Medical device lot #: 20096797 d.4.Medical device expiration date: 9/21/2023 h.4.Device manufacture date: 9/19/2020 d.4.Medical device lot #: unknown d.4.Medical device expiration date: unknown h.4.Device manufacture date: unknown the following fields were updated due to corrected information: b.5.Describe event or problem: it was reported that the as lvp 20d 1.2m wouldn't prime due to flow issues/blockage.This complaint was created to capture the 3rd of 3 related incidents.The following information was provided by the initial reporter: "i'm not certain but i believe they have had 7 more instances of the iv set not priming past the 1.2 micron filter." d.1.Medical device brand name: as lvp 20d 1.2m d.4.Medical device catalog #: 2202-0007 d.4.Unique identifier (udi) #: (b)(6) g.4.Pma / 510(k)#: k944320 h.6.Investigation: 80 unused samples were returned for investigation.The sets were examined for defects and abnormalities.No other defects or abnormalities were observed.Set was attached to an iv bag filled with blue dye water and allowed to prime using gravity.Set was successfully primed.Sets were then attached to an iv bag filled with 85% glycerin/ 15% water and allowed to prime using gravity.The samples primed as expected.The customer complaint that there were 7 more instances of iv sets not priming past the 1.2 micron filter could not be replicated.The root cause could not be determined because the issue could not be replicated.A device history record review for model 2202-0007 lot number 20115719 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A device history record review for model 2202-0007 lot number 20105929 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A device history record review for model 2202-0007 lot number 20105914 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A device history record review for model 2202-0007 lot number 20096797 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.H3 other text : see h.10.

Brand Name
AS LVP 20D 1.2M
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key11624974
Report Number9616066-2021-50671
Device Sequence Number3668110
Product Code FPA
UDI-Device Identifier50885403463950
UDI-Public50885403463950
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2207-0007
Device Catalogue Number2202-0007
Device Lot NumberSEE H.10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2021
Initial Date Received by Manufacturer 03/11/2021
Supplement Date Received by Manufacturer07/23/2021
Initial Report FDA Received Date04/06/2021
Supplement Report FDA Received Date08/25/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1